# SDR NACA201505010058

- Difficulty date: May 1, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 683-722
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CABIN BL0 BS719 LONGITUDINAL FLOOR BEAM WEB CRACKED 3 PLACES.  REPLACED UPPER FUSELAGE MAIN CABIN BL0 BS719 LONGITUDINAL FLOOR BEAM WEB WITH MADE REPAIR PART IAW SB 737-57-1210, REV 4.  REPLACED LOWER CHORD UPPER FUSELAGE MAIN CABIN BL0 BS683 TO BS722 WITH MADE REPAIR PART IAW  DWG 65-45410, REV H.
